Multiplicative functionals of dual processes
Annales de l'Institut Fourier, Volume 21 (1971) no. 2, p. 43-83

Let X and X ^ be a pair of dual standard Markov processes. We associate to each exact multiplicative function (MF), M of X a unique exact MF, M ^ of X ^ in a natural manner. Any MF, M is assumed to satisfy 0M t 1. The map MM ^ is bijective and multiplicative in the sense that: (MN) =M ^N ^.

This correspondence is studied in some detail and several important examples are discussed.

These results are then applied to study additive functionals.

Soient X et X ^ une paire de processus standard duaux de Markov. Nous associons à tout M de X (et M ^ de X ^) une fonction multiplicative exacte MF de façon naturelle. Pour tout MF, M est supposé satisfaire 0M t 1. L’application MM ^ est bijective et multiplicative au sens suivant : (MN) =M ^N ^. Cette correspondance est étudiée en détail et différents exemples importants sont discutés. Ces résultats sont ensuite appliqués à l’étude de fonctionnelles additives.

@article{AIF_1971__21_2_43_0,
     author = {Getoor, Ronald K.},
     title = {Multiplicative functionals of dual processes},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {21},
     number = {2},
     year = {1971},
     pages = {43-83},
     doi = {10.5802/aif.373},
     zbl = {0209.19506},
     mrnumber = {48 \#9861},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1971__21_2_43_0}
}
Getoor, Ronald K. Multiplicative functionals of dual processes. Annales de l'Institut Fourier, Volume 21 (1971) no. 2, pp. 43-83. doi : 10.5802/aif.373. http://www.numdam.org/item/AIF_1971__21_2_43_0/

[1] R. M. Blumenthal and R. K. Getoor, Markov Processes and Potential Theory, Academic Press, New York and London, (1968). | MR 41 #9348 | Zbl 0169.49204

[2] R. M. Blumenthal and R. K. Getoor, Additive functionals of Markov processes in duality, Trans. Amer. Math. Soc. 112, 131-163 (1964). | MR 28 #3483 | Zbl 0133.40904

[3] R. K. Getoor, Duality of multiplicative functionals, Bull. Amer. Math. Soc. 76, 1053-1056 (1970). | Zbl 0234.60088

[4] G. A. Hunt, Markoff processes and potentials III, III, Ill. J. Math. 2, 151-213 (1958). | MR 21 #5824 | Zbl 0100.13804

[5] P. A. Meyer, Probability and Potentials, Ginn (Blaisdell). Boston. 1966. | MR 34 #5119 | Zbl 0138.10401

[6] P. A. Meyer, Semi-groupes en dualité, Séminaire de théorie du potentiel (Sem. Brelot, Choquet, Deny). Paris, 5th year. 1960/1961. | Numdam

[7] P. A. Meyer, Quelques résultats sur les processus, Invent. Math. 1, 101-115 (1966). | MR 34 #862 | Zbl 0178.53403

[8] P. A. Meyer, Intégrales stochastiques IV, Séminaire de Probabilités I, Lecture Notes in Math. 39. Springer-Verlag. 1967. | Numdam | MR 37 #7000 | Zbl 0157.25001

[9] D. Revuz, Mesures associées aux fonctionnelles additives de Markov, Trans. Amer. Math. Soc. 148, 501-531 (1970). | MR 43 #5611 | Zbl 0266.60053

[10] M. Weil, Propriétés de continuité fine des fonctions coexcessives. Zeit. f. Wahrscheinlichkeitstheorie, 12, 75-86 (1969). | MR 41 #1122 | Zbl 0165.52502